MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH TRIDENT 10 X3 INSERT 32MM ID; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED

STRYKER ORTHOPAEDICS-MAHWAH TRIDENT 10 X3 INSERT 32MM ID; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED
Model Number 623-10-32E
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 11/21/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
It was noted that the device is not available for evaluation.Should additional information become available, it will be provided in a supplemental report upon completion of the investigation review of the device history records indicate devices were manufactured and accepted into final stock with no relevant reported discrepancies.There have been no other similar events for the lot referenced.Device not returned.
 
Event or Problem Description
Revision right total hip replacement for dislocation.Patient twisted awkwardly in car & dislocated.6weeks post thr.Primary surgery date: (b)(6) 2020.Trident liner exchanged for mdm.
 
Additional Manufacturer Narrative
Reported event an event regarding dislocation involving a trident liner was reported.The event was confirmed based on medical review.Method & results -product evaluation and results: material analysis, visual, functional and dimensional inspections could not be performed as the device was not returned.-clinician review: a review of the provided medical records and x-rays by a clinical consultant indicated: " undated x-ray ap right hip uncemented tha dislocated.11/20/20 ed and admission notes for right hip pain.11/20/20 handwritten admission progress note describing patient with right hip pain and inability to bear weight.Implant labels - undated: 42e mdm liner, 28/48 adm/mdm x3 insert, 28/0 v-40 femoral head.Implant labels - undated: 52 trident psl ha cluster shell, trident 32/10 degree x3 insert, 32/0 v-40 lfit head, #5 accolade set, no clinical or pmh, no operative reports, no dated serial x-rays, no examination of explanted components.Based upon the x-ray provided, the event description appears to be confirmed, but insufficient data is provided to create a medical report for this case.-product history review: all devices were manufactured and accepted into final stock with no relevant reported discrepancies.-complaint history review: there have been no other similar events for the lot referenced.Conclusions: the exact cause of the event could not be determined because insufficient information was provided.Further information such as return of the device, pathology reports, pre- and post-operative x-rays and the primary operative report as well as patient history and follow-up notes are needed to complete the investigation for determining root cause.No further investigation for this event is possible at this time.If devices and / or additional information become available to indicate further evaluation is warranted, this record will be reopened.
 
Event or Problem Description
Revision right total hip replacement for dislocation.Patient twisted awkwardly in car & dislocated.6weeks post thr.Primary surgery date:(b)(6) 2020.Trident liner exchanged for mdm.

Brand Name
TRIDENT 10 X3 INSERT 32MM ID
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
MDR Report Key10987801
Report Number0002249697-2020-02635
Device Sequence Number10919933
Product Code LPH
UDI-Device Identifier07613327039856
UDI-Public07613327039856
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K033716
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative,other
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/09/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/31/2024
Device Model Number623-10-32E
Device Catalogue Number623-10-32E
Device Lot NumberHM135D
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/21/2020
Supplement Date Received by Manufacturer01/14/2021
Initial Report FDA Received Date12/10/2020
Supplement Report FDA Received Date02/09/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age70 YR
Patient Weight105